# SDR ASAA2021012134036

- Difficulty date: January 21, 2021
- Submitted: February 6, 2021
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 66,010 hours, 32,547 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 111A2401U2
- Condition: Cracked
- Location: Fuelage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT FS 540 ON TOP OF WING BOX RBL 41 IS CRACKED. GROUNDED - YES. REMOVED & REPLACED SHEAR TIE IAW 737-700 SRM 51-40-02-0G-0.
